# SDR RRXA000261

- Difficulty date: April 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 81,506 hours, 21,020 cycles
- Engine: Ge CFM562C1
- Engine time: 31,103 hours, 8,128 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C1
- Part serial: 693279
- Condition: Seized
- Location: Nr 3
- Part time: 31,103 hours, 8,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AFTER CLIMB POWER WAS SET AND CLIMBING, NR 3 ENGINE SEIZED (1425Z).  DID SHUT DOWN CHECK LIST.  REMOVED AND REPLACED NR 3 ENGINE IAW MEO91 XXIII CFM56 POWER PLANT REMOVAL AND INSTALLATION CHECKLIST.  OPS  CHECK GOOD.
